STATISTICALLY LOCALIZED SEQUENCES IN METRIC SPACES


Nabiev A. , Savas E., GÜRDAL M.

JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, vol.9, no.2, pp.739-746, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.11948/2156-907x.20180157
  • Title of Journal : JOURNAL OF APPLIED ANALYSIS AND COMPUTATION
  • Page Numbers: pp.739-746

Abstract

In this paper we have introduced the statistically localized sequences in metric spaces and investigate basic properties of the statistically localized sequences. Also we have obtained some necessary and sufficient conditions for a localized sequence to be a statistically Cauchy sequence. It is also defined uniformly statistically localized sequences on metric spaces and its relation with statistically Cauchy sequences has been investigated.